Endomorphisms of partial monounary algebras

Danica Jakubíková-Studenovská

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 376-392
  • ISSN: 0011-4642

How to cite

top

Jakubíková-Studenovská, Danica. "Endomorphisms of partial monounary algebras." Czechoslovak Mathematical Journal 36.3 (1986): 376-392. <http://eudml.org/doc/13589>.

@article{Jakubíková1986,
author = {Jakubíková-Studenovská, Danica},
journal = {Czechoslovak Mathematical Journal},
keywords = {partial mappings; partial monounary algebra; endomorphisms; partial unar},
language = {eng},
number = {3},
pages = {376-392},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Endomorphisms of partial monounary algebras},
url = {http://eudml.org/doc/13589},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Jakubíková-Studenovská, Danica
TI - Endomorphisms of partial monounary algebras
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 376
EP - 392
LA - eng
KW - partial mappings; partial monounary algebra; endomorphisms; partial unar
UR - http://eudml.org/doc/13589
ER -

References

top
  1. D. Jakubíková-Studenovská, Systems of unary algebras with common endomorphisms I, II, Czech. Math. J. 29 (104) 1979, 406-420, 421-429. (1979) MR0536068
  2. D. Jakubíková-Studenovská, Endomorphisms and connected components of partial monounary algebras, Czech. Math. J. 35 (110) 1985, 467-490. (1985) Zbl0589.08005MR0803041
  3. O. Kopeček, Homomorphisms of partial unary algebras, Czech. Math. J. 26 (101) 1976, 108-127. (1976) Zbl0344.08004MR0392759
  4. O. Kopeček M. Novotný, On some invariants of unary algebras, Czech. Math. J. 24 (99) 1974, 219-246. (1974) Zbl0333.08004MR0347703
  5. E. Nelson, 10.2140/pjm.1982.99.427, Pacif. J. Math., 99, 1982, No 2, 427 to 429. (1982) MR0658072DOI10.2140/pjm.1982.99.427
  6. M. Novotný, Sur un problème de la théorie des applications, Publ. Fac. Sci. Univ. Masaryk, No 344, 1953, 53-64. (1953) Zbl0094.03202MR0061149
  7. M. Novotný, 10.2140/pjm.1963.13.1359, Pacif. J. Math. 13, 1963, 1359-1369. (1963) Zbl0137.25304MR0157143DOI10.2140/pjm.1963.13.1359

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.